Volume 17, issue 6 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20, 1 issue

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
Gorenstein duality for real spectra

J P C Greenlees and Lennart Meier

Algebraic & Geometric Topology 17 (2017) 3547–3619
Abstract

Following Hu and Kriz, we study the C2–spectra BPn and E(n) that refine the usual truncated Brown–Peterson and the Johnson–Wilson spectra. In particular, we show that they satisfy Gorenstein duality with a representation grading shift and identify their Anderson duals. We also compute the associated local cohomology spectral sequence in the cases n = 1 and 2.

Keywords
Anderson duality, Gorenstein duality, real K-theory, real bordism, real Brown-Peterson spectra, real Johnson-Wilson theories
Mathematical Subject Classification 2010
Primary: 55P91, 55U30
Secondary: 55P43, 55Q91
References
Publication
Received: 13 July 2016
Revised: 17 January 2017
Accepted: 1 February 2017
Published: 4 October 2017
Authors
J P C Greenlees
School of Mathematics and Statistics
University of Sheffield
Sheffield
United Kingdom
Lennart Meier
Mathematics Institute
University of Bonn
Bonn
Germany